Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes red spots on the hands?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7522 Questions
Question
Hi,
We are seeing red spots on our 2 year old daughter's hands. Please see the attached pics. What ate these? Any treatment is required?
Wed, 23 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 15 minutes later
Brief Answer:
Images not received

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern.
Unfortunately I have not received any images.
I request you to kindly upload a few images of the affected area in "Reports Section" so that I am able to guide you better. You may also mail me the images at YYYY@YYYY with the subject line of the mail as Attention:Dr. Kakkar.

Regards
Above answer was peer-reviewed by
 
Follow-up: What causes red spots on the hands? 46 minutes later
I have attached them again. Are you able to see them?
 
 
Answered by Dr. Kakkar S. 58 minutes later
Brief Answer:
Images not received

Detailed Answer:
Hi.

No. I could not find the images. Kindly try uploading the images again in "Reports Section" Or you may mail it to YYYY@YYYY with subject as "Attn: Dr. Kakkar".

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor